# SDR CAL950439

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs 664
- Part time: 63,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3LJ - A .3750 INCH CRACK WAS FOUND IN THE RADIUS OF THE INBOARD FLANGE AT THE FORWARD END OF THE LT S18A SHEAR BEAM, AFT SIDE OF BS 664 BULKHEAD.  THE CRACK WAS STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, SRM 51-40-3, SRM 51-10-2, SRM 51-30-0, AND MM 51-00.  (X)
